CASE REPORTS
ENGLISH ABSTRACT
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

[Malignant neuroleptic syndrome in a 15-year old girl after a single injection of a high-dose neuroleptic].

Ugeskrift for Laeger 1991 August 6
The malignant neuroleptic syndrome is a rare and fatal iatrogenic syndrome which requires rapid and effective symptomatic treatment in a somatic hospital, possibly in an intensive care unit. Relatively little medicine (neuroleptics) is employed in child psychiatry and the syndrome is, therefore, rare in child psychiatric departments. A well-defined syndrome is concerned and it is important to be able to recognise and diagnose this.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app